Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 53, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 31, 2022, 11:16 PM CDT for Tillman County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2022, 11:16 PM CDT (04:16 UTC)
- Expired
- May 31, 2022, 11:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Tillman County, OK
The radar
The Altus AFB radar (KFDR), 13 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 11:25 PM CDT | TSTM WND DMG | 4 S Hollister, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| May 31, 10:31 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2497 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.9
The text
As transmitted.
483
WFUS54 KOUN 010416
TOROUN
OKC141-010445-
/O.NEW.KOUN.TO.W.0053.220601T0416Z-220601T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1116 PM CDT Tue May 31 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Tillman County in southwestern Oklahoma...
* Until 1145 PM CDT.
* At 1116 PM CDT, a severe thunderstorm capable of producing a
tornado was located 5 miles southwest of Hollister, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hollister and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3423 9893 3429 9904 3450 9882 3446 9867
3435 9866
TIME...MOT...LOC 0416Z 233DEG 33KT 3429 9894
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mahale2 follow-up statements
298
WWUS54 KOUN 010424
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1124 PM CDT Tue May 31 2022
OKC141-010445-
/O.CON.KOUN.TO.W.0053.000000T0000Z-220601T0445Z/
Tillman OK-
1124 PM CDT Tue May 31 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EAST
CENTRAL TILLMAN COUNTY...
At 1124 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hollister, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hollister and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3425 9888 3433 9892 3447 9879 3446 9867
3435 9866
TIME...MOT...LOC 0424Z 235DEG 34KT 3433 9884
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mahale250
WWUS54 KOUN 010436
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1136 PM CDT Tue May 31 2022
OKC141-010446-
/O.EXP.KOUN.TO.W.0053.000000T0000Z-220601T0445Z/
Tillman OK-
1136 PM CDT Tue May 31 2022
...THE TORNADO WARNING FOR EAST CENTRAL TILLMAN COUNTY WILL EXPIRE AT
1145 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3425 9888 3433 9892 3447 9879 3446 9867
3435 9866
TIME...MOT...LOC 0436Z 233DEG 33KT 3439 9875
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 31, 6:42 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 31, 6:42 PM CDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Norman OK
642 PM CDT Tue May 31 2022
...New AVIATION...
.SHORT TERM...
(This evening through Wednesday)
Issued at 126 PM CDT Tue May 31 2022
The effective cold front has finally stalled from around
Cheyenne, to Seiling, to Enid, and Ponca City. Within the warm
sector, mesoanalysis suggests it is already very unstable with
MLCAPE around 3-3.5K J/kg and very little CIN present. Most CAMs
depict CI around 21-22Z or so, but given current environment and
enhanced convergence along the boundary would not be surprised if
this occurred slightly earlier. Main threat will still be very
large hail with supercells this afternoon and evening,
transitioning to a wind threat later on especially across
southwestern and western/central OK later as storms build upscale.
A couple of clusters could produce significant wind damage along
and south of I-40 as they progress eastward through tonight. In
addition, very steep low level lapse rates, low LCLs, increasing
low level flow, and a slight backing surface winds just ahead of
the front early this evening will result in a nonzero tornado
threat. The threat of severe weather should end after midnight as
CIN increases, although a few stronger elevated storms behind the
front will remain possible. Tomorrow's threat and location of
severe weather will depend on the progression of the cold front.
This will likely be influenced by how much post frontal precip
develops early in the morning. Right now, would lean slightly
further south near and south of the I-44 corridor. Generally, both
instability and deep layer shear appear slightly lower for
tomorrow but will remain high enough for supercells. Heavy
rainfall will also become a concern as more widespread rainfall
and training storms occur into the evening.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 214 PM CDT Tue May 31 2022
Models certainly vary with regards to the position of an outflow
boundary(ies) and less so with a synoptic cold front late Wednesday
afternoon into early Wednesday evening. Will continue with the idea
of at least scattered showers and thunderstorms moving across the
southern half/southern two-thirds of Oklahoma and western north
Texas Wednesday evening and night. The mid to upper level flow will
not be overly strong, but enough to support strong to severe
thunderstorms and areas of high rainfall totals. The cold front is
expected to push well into northern Texas early Thursday which will
significantly reduce the chances of severe storms and heavy
rainfall.
Surface high pressure center to our north will generally keep winds
on the lighter side Thursday into Thursday night. Albeit weak, mid-
level warm air advection may result in scattered showers and a few
thunderstorms mainly across the Texas Panhandle. Some of this
precipitation may move into parts of western Oklahoma and western
north Texas overnight Thursday into early Friday morning.
Rather warm temperatures around 7h will overspread the area Saturday
into Sunday. This too may result in late night into early morning
high-based convection with the area shifting more east each day.
There is also the possibility of a shortwave trough skirting the
area Saturday afternoon and night. This may result in more
organized storms during the early evening into the overnight hours.
Very warm mid level temperatures may limit how far west storms can
develop. Very warm to hot weather is expected Sunday into Monday
with rain chances limited to the far eastern part of the forecast
area.
&&
.AVIATION...
(00Z TAFS)
Issued at 637 PM CDT Tue May 31 2022
TSRA will be included most terminals through the forecast period.
TSRA will be most numerous/persistent across western and northern
Oklahoma tonight, with a small complex possibly moving toward
central Oklahoma terminals toward and after 05Z. MVFR cigs will be
widespread northwest half of Oklahoma late tonight and tomorrow
near and north of a slow moving cold front. While there will
likely be showers and a few storm lingering into the post 12Z
time frame, redevelopment of TSRA appears likely after 18Z near
central and southern Oklahoma terminals.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 70 79 58 70 / 70 80 70 30
Hobart OK 68 82 56 71 / 90 70 70 30
Wichita Falls TX 72 92 61 75 / 30 50 70 40
Gage OK 62 65 50 71 / 80 80 50 10
Ponca City OK 66 72 56 73 / 80 80 60 10
Durant OK 73 90 64 77 / 10 30 60 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ005>008-011>013-
015>020-022>030-035-038.
TX...None.
&&
SHORT TERM...03
LONG TERM....06
AVIATION...11Hazardous weather outlook, May 31, 11:41 AM CDT, 11 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1141 AM CDT Tue May 31 2022 OKZ004>048-050>052-TXZ083>090-011645- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1141 AM CDT Tue May 31 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... A cold front will drop south across parts of northern and western Oklahoma today. Thunderstorms are expected to develop along the front this afternoon and evening. There is an enhanced risk of severe thunderstorms along a swath from southwest Oklahoma to north central Oklahoma. Very large hail up to the size of baseballs, damaging wind gusts of 60 to 80 miles per hour, and heavy rainfall will be the main hazards with these storms. An isolated tornado is also possible, especially across far western Oklahoma. .Heavy Rainfall... Flooding could result from heavy rainfall this afternoon and tonight for portions of central and western Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations after 3 PM today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... The slow moving front will continue to be a focus for thunderstorm development on Wednesday with a chance for another round of severe storms across parts of the area Wednesday afternoon and evening. Large hail and damaging wind gusts will be the main hazards along with heavy rainfall. There will be a chance for thunderstorms daily through Monday. .Heavy Rainfall... Flooding could result from heavy rainfall on Wednesday across portions of Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 31, 9:53 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 4 S TIPTON 34.44N 99.14W
05/31/2022 M64 MPH TILLMAN OK MESONET
&&
11Local storm report, May 31, 9:54 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
954 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 4 S TIPTON 34.44N 99.14W
05/31/2022 M74 MPH TILLMAN OK MESONET
&&Local storm report, May 31, 10:10 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND GST FREDERICK 34.39N 99.02W
05/31/2022 M70 MPH TILLMAN OK EMERGENCY MNGR
1004 PM TSTM WND GST FREDERICK 34.39N 99.02W
05/31/2022 M60 MPH TILLMAN OK EMERGENCY MNGR
&&Local storm report, May 31, 10:14 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM NON-TSTM WND GST 4 WSW WEATHERFORD 35.51N 98.77W
05/31/2022 M60 MPH CUSTER OK MESONET
HEAT BURST.
&&Local storm report, May 31, 10:26 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL FREDERICK 34.39N 99.02W
05/31/2022 M1.25 INCH TILLMAN OK EMERGENCY MNGR
&&Local storm report, May 31, 11:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1110 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM FLASH FLOOD 1 SE ALTUS 34.63N 99.32W
05/31/2022 JACKSON OK PUBLIC
REPORT FROM MPING: WATER APPROACHING HOMES.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:12 PM CDT | Special Weather Statement | OUN | Woods | 33 min |
| May 31, 7:15 PM CDT | Flash Flood Warning | OUN | Custer | 3 hr |
| May 31, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 51 min |
| May 31, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Washita | 51 min |
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 31, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 41 min |
| May 31, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 21 min |
| May 31, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 32 min |
| May 31, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 18 min |
| May 31, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 48 min |
| May 31, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Tillman | 47 min |
| May 31, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 16 min |
| May 31, 8:15 PM CDT | Special Weather Statement | OUN | Woods | 30 min |
| May 31, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 16 min |
| May 31, 8:35 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 23 min |
| May 31, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 45 min |
| May 31, 8:49 PM CDT | Special Weather Statement | OUN | Woods | 26 min |
| May 31, 8:58 PM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson | 4 hr |
| May 31, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 39 min |
| May 31, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 43 min |
| May 31, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 45 min |
| May 31, 9:31 PM CDT | Tornado Warning | OUN | Kiowa, Tillman | 30 min |
| May 31, 9:43 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 32 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 40 min |
| May 31, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 37 min |
| May 31, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 47 min |
| May 31, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 47 min |
| May 31, 10:17 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 28 min |
| May 31, 10:32 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 43 min |
| May 31, 10:36 PM CDT | Areal Flood Warning | OUN | Custer, Roger Mills | 6 hr |
| May 31, 10:40 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woods, Woodward | 5 hr |
| May 31, 10:46 PM CDT | Flash Flood Warning | OUN | Jackson, Kiowa, Tillman | 5 hr |
| May 31, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 50 min |
| May 31, 10:57 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Washita | 48 min |
| May 31, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 44 min |
| May 31, 11:42 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| May 31, 11:51 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 39 min |
| May 31, 11:53 PM CDT | Flash Flood Warning | OUN | Harmon, Jackson | 4 hr |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 45 min |
| Jun 1, 12:43 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 47 min |
| Jun 1, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Garvin, Grady, McClain | 41 min |
| Jun 1, 12:51 AM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Jun 1, 1:10 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 50 min |
| Jun 1, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 42 min |
| Jun 1, 1:40 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 50 min |
| Jun 1, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 52 min |
| Jun 1, 2:16 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne, Pottawatomie | 22 min |
| Jun 1, 2:20 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 40 min |
| Jun 1, 2:59 AM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| Jun 1, 3:34 AM CDT | Special Weather Statement | OUN | Tillman | 41 min |
| Jun 1, 3:49 AM CDT | Special Weather Statement | OUN | Cotton | 41 min |
| Jun 1, 6:22 AM CDT | Special Weather Statement | OUN | Woodward | 23 min |
| Jun 1, 6:50 AM CDT | Special Weather Statement | OUN | Dewey | 40 min |
| Jun 1, 7:21 AM CDT | Special Weather Statement | OUN | Blaine | 39 min |
| Jun 1, 7:25 AM CDT | Special Weather Statement | OUN | Custer | 35 min |
| Jun 1, 7:41 AM CDT | Special Weather Statement | OUN | Washita | 34 min |
| Jun 1, 7:59 AM CDT | Special Weather Statement | OUN | Blaine | 31 min |
| Jun 1, 8:26 AM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Jun 1, 8:29 AM CDT | Special Weather Statement | OUN | Blaine | 31 min |
| Jun 1, 8:53 AM CDT | Flash Flood Warning | OUN | Custer | 3 hr |
| Jun 1, 9:04 AM CDT | Areal Flood Advisory | OUN | Custer, Roger Mills | 3 hr |
| Jun 1, 10:37 AM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| Jun 1, 11:01 AM CDT | Special Weather Statement | OUN | Kiowa | 29 min |
| Jun 1, 11:44 AM CDT | Areal Flood Warning | OUN | Custer | 3 hr |
| Jun 1, 1:36 PM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Jun 1, 2:10 PM CDT | Special Weather Statement | OUN | Marshall | 35 min |
| Jun 1, 2:26 PM CDT | Areal Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 1, 2:32 PM CDT | Special Weather Statement | OUN | Bryan | 28 min |
| Jun 1, 2:48 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Jun 1, 3:13 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| Jun 1, 3:17 PM CDT | Special Weather Statement | OUN | Greer | 28 min |
| Jun 1, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Greer | 14 min |
| Jun 1, 4:32 PM CDT | Special Weather Statement | OUN | Dewey | 28 min |
| Jun 1, 4:39 PM CDT | Flash Flood Warning | OUN | Beckham, Blaine, Custer, Roger Mills, Washita | 7 hr |
| Jun 1, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 23 min |
| Jun 1, 6:10 PM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer | 9 hr |
| Jun 1, 6:15 PM CDT | River Flood Advisory | OUN | Custer, Washita | 4 hr |
| Jun 1, 6:45 PM CDT | Special Weather Statement | OUN | Roger Mills | 30 min |
| Jun 1, 6:59 PM CDT | Special Weather Statement | OUN | Bryan | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.